RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 95, Issue 2  


On an Algebra of Multidimensional Integral Operators with Homogeneous-Difference Kernels
O. G. Avsyankin
163
On Bases with Unreliability Coefficient $2$
M. A. Alekhina, A. V. Vasin
170
On Stability in Hamiltonian Systems with Two Degrees of Freedom
Yu. N. Bibikov
202
A Central Limit Theorem for Integrals with Respect to Random Measures
V. P. Demichev
209
Unique Solvability of Singularly Perturbed Boundary-Value Problems with Unstable Spectrum of the Limit Operator
A. G. Eliseev, Yu. A. Konyaev, D. A. Shaposhnikova
222
Conservation of Hyperbolic Tori in Hamiltonian Systems
A. G. Medvedev
227
Isometric Embeddings of Locally Euclidean Metrics in $\mathbb R^3$ as Conical Surfaces
S. N. Mikhalev, I. Kh. Sabitov
234
The Behavior of Solutions of the Nonlinear Biharmonic Equation in an Unbounded Domain
A. V. Neklyudov
248
Estimates of the Dirichlet Kernel and Divergent Fourier Series in the Walsh–Kaczmarz System
I. V. Polyakov
257
On Turán's $(3,4)$-Problem with Forbidden Subgraphs
A. A. Razborov
271
Approximation of Mixing Transformations
S. V. Tikhonov
282
On SS-Quasinormal and S-Quasinormally Embedded Subgroups of Finite Groups
Zhencai Shen, Shirong Li, Jinshan Zhang
300

Brief Communications
Double Exponential Lower Bound for the Number of Representations of Unity by Egyptian Fractions
S. V. Konyagin
312
Sufficient Discreteness Conditions for Subgroups of $\textrm{PSL}(2,\mathbb C)$ Generated by an Involution and a Nonparabolic Element
A. V. Maslej
317
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019